MAUDE Adverse Event Report: LDR MÉDICAL MOBI-C IMPLANT "M" STANDARD 17X17 H6 US; MOBI-C CERVICAL DISC PROSTHESIS

LDR MÉDICAL MOBI-C IMPLANT "M" STANDARD 17X17 H6 US; MOBI-C CERVICAL DISC PROSTHESIS
Model Number N/A
Medical Device Problem Codes Misassembled (1398); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch is submitted to send the initial report of this complaint.The review of tracebaility and devices history records is ongoing.Product was not returned yet, no evaluation could be performed.Investigation still in progress.Not returned to manufacturer yet.
 
Event or Problem Description
Mobi-c p&f us : bottom enplate seems crooked.As reported by sales rep : upon opening the implant and the tech putting it on the inserter it was noticed that the bottom endplate of the device was crooked.Another implant of same size was used to complete the surgery without further complication.No patient impact or surgery delay were reported.Additional information was requested.Investigation ongoing.
 
Additional Manufacturer Narrative
The implant was not returned for evaluation, so no results are available and no conclusions can be drawn.A review of the dhr did not find any issues which would have contributed to this event.
 
Event or Problem Description
It was reported that during the procedure the bottom endplate of the implant looked crooked.An alternate was opened and used to complete the case.There were no reported patient impact.S.

Brand Name
MOBI-C IMPLANT "M" STANDARD 17X17 H6 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine 10300
FR  10300
MDR Report Key8770973
Report Number3004788213-2019-00207
Device Sequence Number2038302
Product Code MJO
UDI-Device Identifier03662663002028
UDI-Public03662663002028
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2022
Device Model NumberN/A
Device Catalogue NumberMB3776
Device Lot Number5290568
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/14/2019
Supplement Date Received by Manufacturer03/31/2020
Initial Report FDA Received Date07/09/2019
Supplement Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age54 YR